Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.734
Fulltext available Open Access
Title: Die hydrodynamischen Kräfte bei der periodischen Bewegung zweidimensionaler Körper an der Oberfläche flacher Gewässer
Language: German
Authors: Keil, Harald 
Issue Date: 1974
Part of Series: Schriftenreihe Schiffbau 
Volume number: 305
Abstract (german): Die hydrodynamischen Kräfte bei der periodischen Bewegung zweidimensionaler Körper an der Oberfläche flacher Gewässer
URI: http://tubdok.tub.tuhh.de/handle/11420/736
DOI: 10.15480/882.734
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Show full item record

Page view(s)

411
Last Week
0
Last month
1
checked on Oct 29, 2020

Download(s)

782
checked on Oct 29, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.